# SDR SWAA982537

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND PANEL NR 3578 DELAMINATED AND CRACK AFT OF STAINLESS STEEL RUB PLATE ON HUMP OF PANEL.  REMOVED DAMAGED SKIN AFT OF RUBPLATE AND REPAIRED PER BOEING SRM.
